Skip to Content

Can adderal increase your libido?

Responses (1)

Rajive Goel 19 Jul 2010

This what has been reported in case of Adderal:

Adderall (amphetamine and dextroamphetamine) is a prescription medication used to treat ADHD and narcolepsy. A long-acting version (Adderall XR) is also available for the treatment of ADHD. As with any medicines, Adderall has possible side effects. Some reported sexual side effects of Adderall include:

* Decreased sex drive (libido).

* Impotence. Impotence is usually defined as a total inability to achieve an erection, an inconsistent ability to do so, or a tendency to sustain only brief erections. Ultimately, impotence is the repeated inability to get or keep an erection firm enough for sexual intercourse. Impotence is also known as erectile dysfunction (or ED for short).

Based on data from clinical studies, these sexual side effects have been reported infrequently.

Adderall Sexual Side Effects: Suggestions
It is impossible for your healthcare provider to know whether you will develop any sexual side effects while taking Adderall. Because sexual side effects of Adderall occur so infrequently, it is difficult to know whether these problems are caused by another condition, Adderall itself, or a combination of both.

It is recommended to seek more accurate & professional advice from a doc/pharmacist who prescribed the med., hope the info helps?

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Info about FAKE adderal ordered on the internet:?

Posted 31 May 2012 5 answers

Adderal dosage?

Posted 27 Jul 2012 2 answers

Is ther a medication to increase libido in women?

Posted 7 Mar 2013 1 answer

Will Viagra increase libido?

Posted 21 Oct 2014 2 answers